# SDR UALA2011061302883

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,027 hours, 12,501 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 335253
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH 4000FT SEATS 44AB OVERHEAD LIGHT ASSEMBLY SMOKING.  FOUND BALLAST UNIT WITH HEAVY BURNED ELECTICAL SMELL ABOVE SEATS 44ABC.  NO EVIDENCE OF FIRE.  CAPPED AND STOWED BALLAST UNIT.  LIGHT BULB REMOVED.
